# SDR CALA2025021400356

- Difficulty date: January 16, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 78,730 hours, 29,175 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A104750
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON AFT CARGO COMPARTMENT FRAME UPPER FLANGE AT STA 9 47.5 BTW S26R AND S-27R (REF. AAR NR 1000025895) AIRCRAFT FLIGHT CYCLES, BUT BEFORE 75,000 TOTAL AIRCRAFT FLIGHT E REPAIR AT STA 947.5 BETWEEN STRINGERS 26R AND 27R ON AIRCRAFT -08511. CYCLES, PERFORM AN INSPECTION OF THE AFT CARGO COMPARTMENT FRAM N18223 IN ACCORDANCE WITH PART 2 OF LATEST REVISION OF ECRA 5310 ACCOMPLISHED INTERIM REPAIR PER ECRA 5310-08511 PART 1.DIP INIT IATED PER PART 1 STEP 2. AFTER THE ACCUMULATION OF 74,900 TOTAL AFTER THE ACCUMULATION OF 74,900 TOTAL AIRCRAFT FLIGHT CYCLES, TOMC-APPROVAL FROM SC1ELBYC COMMENT BUT BEFORE 75,000 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION OF THE AFT CARGO COMPARTMENT FRAME REPAIR AT STA 947.5 BETWEEN STRINGERS 26R AND 27R ON AIRCRAFT N18223 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5310-08511. QC RECORDS UPDATE INSPECTION ACCOMPLISHED.
